I stopped taking it because got discourage, I am hoping to give it another shot and I was wondering does it make a difference if you take it the same time everyday or is that not a factor?
I came here to ask the same question. I've been taking it for 3 days and I'm MORE conscious of being hungry than before taking it. Is this typical? Will it go away?
It does not fully suppress your appetite. It aids you n it. You need to change your diet, increase your water and exercise. In order for this medication to be effective. The more you move the more suppressed your appetite will be. Increase your fiber and watch your sugar . High fiber will also suppress your appetite. Lifestyle changes are they key to success with this drug. It's not a miracle drug you have to work with it to make it work. And also watch how rapidly you are decreasing your calories because too much of a good calorie decrease all at once will work against you the other thing I find is to make sure you were not consuming any aspartame because that will make you put weight on
- Belviq Information for Consumers
- Belviq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Belviq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 4 Oct 2018 • 20 answers
Updated 26 Sep 2018 • 3 answers
Updated 16 Jun 2015 • 1 answer
Updated 17 Mar 2016 • 1 answer
Updated 18 days ago • 0 answers